# SDR CALA2015032093454

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 79,736 hours, 14,141 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

R53 OVEN WAS SMOKING AFTER TAKEOFF.  FLIGHT ATTENDANT SAID SMOKE CAME FROM INSIDE OVEN ASSEMBLY DURING WARM UP.  REPLACED OVEN, CHECKED OK.  REMOVED OVEN PN 2710-0001-01, SN 0091.
